# SDR NWAA 091693132

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 21,820 hours, 11,014 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 54528
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 14,697 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CAB PR SYS 1 AND 2 FAULT, ECAM MESSAGE, FOLLOWED COM PROCEDURE AND SWITCHED TO MANUAL SYSTEM.  OUTFLOW WAS FULLY CLOSED AND CABIN STILL CLIMBING 4-500 FPM AT FL390.  NOTICED VENT EXTRACT VALVE ON ECAM PRESS GAGE INDICATING INTERMITTENT IN INTERMEDIATE POSITION WITH VALVE IN AMBER SYS 1 AND SYS 2 IN AMBER.  COULD NOT CONTROL CABIN INITIATED EMERGENCY DESCENT.  WE WERE ABLE TO CONTROL CABIN RATE FROM FL200 AND LEVELED OFF AT FL180, AND CONTROLLED CABIN WITH MANUAL SYSTEM.  REPLACED OUTFLOW VALVE, AND CABIN PRESS CONTROLLERS NR 1 AND NR 2 (CPC), AND AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC).  CHECKS OK.
